Journal article icon

Journal article

Maximising the guaranteed feasible set for stochastic MPC with chance constraints

Abstract:

This paper proposes a method of approximating positively invariant sets and n-step controllable sets of uncertain linear systems that are subject to chance constraints. The computed sets are robustly invariant and are guaranteed to satisfy the probabilistic constraints of the control problem. In contrast, existing methods based on random sampling are only able to satisfy such constraints with a fixed level of confidence. The proposed approach uses explicitly parametrised auxiliary disturbance...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Accepted manuscript

Actions


Access Document


Files:
Publisher copy:
10.1016/j.ifacol.2017.08.1388

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Engineering Science
More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Engineering Science
Oxford college:
St Johns College
Publisher:
Elsevier Publisher's website
Journal:
IFAC-PapersOnLine Journal website
Volume:
50
Issue:
1
Pages:
8220-8225
Publication date:
2017-10-18
Acceptance date:
2017-02-27
DOI:
ISSN:
2405-8963
Pubs id:
pubs:744773
URN:
uri:729bcb2e-9303-4d72-84c0-ea01a61b122c
UUID:
uuid:729bcb2e-9303-4d72-84c0-ea01a61b122c
Local pid:
pubs:744773
Keywords:

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP